Nonoscillation and oscillation of second-order impulsive differential equations with periodic coefficients

2012-03-01
ÖZBEKLER, ABDULLAH
Zafer, Ağacık
In this paper, we give a nonoscillation criterion for half-linear equations with periodic coefficients under fixed moments of impulse actions. The method is based on the existence of positive solutions of the related Riccati equation and a recently obtained comparison principle. In the special case when the equation becomes impulsive Hill equation new oscillation criteria are also obtained.

Citation Formats
A. ÖZBEKLER and A. Zafer, “Nonoscillation and oscillation of second-order impulsive differential equations with periodic coefficients,” APPLIED MATHEMATICS LETTERS, vol. 25, no. 3, pp. 294–300, 2012, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/57865.